# SDR USAA2009122193388

- Difficulty date: November 30, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112067200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR- NR 6154487 - CORROSION ON WEB BETWEEN FR20 TO FR21, Y1584.  REPLACED WEB BETWEEN FR20 TO 21, Y1584 IAW SRM 51-72-11.  (K)
